# SDR CALA2025121912265

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 130,898 hours, 20,267 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 97L2003
- Condition: Faulted
- Location: Thrust Managemnt
- Part time: 13,981 hours, 1,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT THAT ON ENGINE DISPLAY NO COMMAND BAR NOR TAKEOFF INDICATION SHOWN,  EPR & AUTOTHROTTLE WILL NOT ENGAGE.  PERFORMED AUTO FLT BITE IAW FIM 22-02, TASK 801. R & R THRUST MANAGMENT COMPUTER IAW AMM 22-31-01-404-005.  OPS CHECKED GOOD , PERFORMED GROUND RECIRTIFICATION TEST IAW AMM 22-00-02.  ALL TEST PASSED.  AIRCRAFT RETAINS FULL CAT II/III LAND CAPABILITIES
